# SDR 99ZZZX4417

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 8,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HUB CRACKED ABOUT 1.5 INCHES REAR SIDE COMING FROM STUD MOUNT HOLE TO CENTER WHERE THE BLADE SHANK IS ATTACHED.  PART SENT TO HARTZELL.
